# SDR SWAA2022061512873

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A811823
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 947.5 LBL 10' BRACKET ASSY LOWER AREA CORRODED P/N 149A8118-23 / [01] REMOVED CORROSINON AT AFT CARGO COMP STA 947.5 LBL 10' BRACKET ASSY LOWER AREA REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.062' TOOL USED : OLYMPUS 27MG B/C 172139 CAL DUE:04/23;[04] ORIGINAL MATERIAL 0.080'; REMAINING MATERIAL 0.062'; MATERIAL LOSS 0.018'. FOUND OUT OF LIMITS. PART NEEDS REPLACEMENT;[05] MEASUREMENTS INPUT AND PART TRANSACTION ONLY;[06] VERIFIED STEPS 4 AND 5.;[07] REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 947.5 LBL 10' BRACKET ASSY P/N 149A8118-23 REF B 737-700 SRM 51-40-02-0G-0. WORK WAS ACCOMPLISHED BY TECHNICIAN MARIO MARTINEZ EMPL # 21787;[08] VERIFIED STEP 7
